# SDR NSVA2011341

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 35,551 hours, 37,779 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Boot
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE A/C WAS PARKED AT GATE 9A IT WAS HIT BY A VAN ON THE RIGHT WING CAUSING DAMAGE TO THE BOOT.
